# SDR ABXA9500624

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 4912583501
- Condition: Cracked
- Location: Bs 237/257
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND TWO LONGERON SPLICES AT LONGERONS 29L AND 30L CRACKED AT STA. 237 AND 256.  REPLACED SPLICES IAW DC-9 SRM 51-30-2 AND 51-30-5.
